# SDR FDEA202201260139

- Difficulty date: January 26, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 91,177 hours, 21,044 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Track
- Part number: AFA7795517
- Condition: Damaged
- Location: 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - LEFT HAND STATION 1545 X = 8.5 SEAT TRACK CROWN FOUND DAMAGED . CABIN LEFT HAND STATION 1545 X = 8.5 DAMAGED SEAT TRACK REPAIRED BY SECTIONAL SEAT   TRACK REPLACEMENT AT STATION 1571 TO EXISTING SPLICE STATION 1531 X = 8.5 AS PER SRM   53-00-52-2R REPAIR 1 FIGURE 201 . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
